Please use this identifier to cite or link to this item:
Title: Extending the range of error estimates for radial approximation in Euclidean space and on spheres
Authors: Brownlee, R.A.
Georgoulis, Emmanuil H.
Levesley, Jeremy
First Published: 2007
Citation: SIAM Journal on Mathematical Analysis, 2007, 39 (2), pp.554-564
DOI Link: 10.1137/060650428
ISSN: 0036-1410
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.